# SDR CALA2013093091542

- Difficulty date: September 26, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 73,964 hours, 27,572 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP LOOSE 32 ROW.  REPLACED 3' SECTION OF EMERGENCY EXIT LIGHT COVER & ONE PIECE OF MISSING EMERGENCY EXIT LIGHT STRIP.  CHECKED EMERGENCY EXIT LIGHT OPERATION, OPERATIONS CHECKED GOOD.
